Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and Crying Mason

Posted by Dinah on January 9, 2002, at 9:40:23

In reply to Re: Wellbutrin and Crying, posted by Mason on January 9, 2002, at 9:09:02

Jason,
I wouldn't worry too much about it. Most people taking Wellbutrin don't have any problems with it. I started feeling agitated immediately but tried to wait it out as my pdoc told me it usually got better. I didn't mean to scare anyone, just to alert people to be aware that Wellbutrin induced agitation and suicidal thoughts should be taken seriously.
Dinah

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:89361
URL: http://www.dr-bob.org/babble/20020103/msgs/89423.html